Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 152, NWS North Platte, NE

June 28, 2016Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2016, 6:49 PM MDT for Cherry County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 6:49 PM MDT (00:49 UTC)
Expired
Jun 28, 2016, 7:30 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 7:15 PM MDTTSTM WND GST 601 Se Merritt Reservoir, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

355 
WUUS53 KLBF 290049 RRA
SVRLBF
NEC031-290130-
/O.NEW.KLBF.SV.W.0152.160629T0049Z-160629T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 830 PM CDT/730 PM MDT/

* AT 749 PM CDT/649 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
  MILES WEST OF MERRITT RESERVOIR...OR 28 MILES SOUTHWEST OF
  VALENTINE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MERRITT RESERVOIR...VALENTINE NATIONAL WILDLIFE REFUGE...SCHLAGEL
  CREEK STATE WILDLIFE MANAGEMENT AREA AND BIG ALKALI LAKE STATE
  WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR MERRITT RESERVOIR...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4258 10115 4276 10111 4276 10058 4247 10059
TIME...MOT...LOC 0049Z 278DEG 28KT 4267 10103 

HAIL...1.25IN
WIND...60MPH
 
$$

SNIVELY
1 follow-up statement
806 
WWUS53 KLBF 290106
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT TUE JUN 28 2016

NEC031-290130-
/O.CON.KLBF.SV.W.0152.000000T0000Z-160629T0130Z/
CHERRY NE-
806 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR EAST CENTRAL CHERRY COUNTY...

AT 805 PM CDT/705 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
MERRITT RESERVOIR...OR 22 MILES SOUTHWEST OF VALENTINE...MOVING EAST
AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MERRITT RESERVOIR...VALENTINE NATIONAL WILDLIFE REFUGE...
SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA AND BIG ALKALI LAKE
STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 108 AND 127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR MERRITT RESERVOIR...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4258 10115 4276 10111 4276 10058 4247 10059
TIME...MOT...LOC 0105Z 277DEG 23KT 4266 10089 

HAIL...1.00IN
WIND...60MPH
 
$$

SNIVELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:35 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 28, 5:35 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
635 PM CDT TUE JUN 28 2016

.SYNOPSIS...
Issued at 304 PM CDT Tue Jun 28 2016

H5 analysis from this morning has broad northwesterly
flow across the central CONUS. High pressure was located across
southern Colorado and over southeastern Utah. Embedded on the
periphery of this high a couple of shortwaves were noted. The first
over northwestern Arizona and a second over southeastern New Mexico.
North of the high, a nice shortwave was noted over the Idaho
panhandle. Across the eastern CONUS, a trough of low pressure
extended from eastern Ontario south into the upper Ohio Valley.
Little or no height falls were noted across the CONUS this morning
with the exception of the upper midwest where 50 to 90 meter falls
were noted over the eastern Great Lakes. At the surface, high
pressure was located over Minnesota and the eastern Dakotas.
Southwest of the high, southeast and southerly winds were noted
across western and north central Nebraska. An area of multi-cell
thunderstorms had bisected the forecast area today, and as of 3 PM
CDT, was exiting Custer county. Skies were clear to partly cloudy
and 3 PM CDT readings were in the 80s.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 304 PM CDT Tue Jun 28 2016

Surface based thunderstorms will develop across the northern
Nebraska panhandle and southwest South Dakota late this afternoon.
Initially supercells with large hail and damaging winds are
expected, with right storm motion to the SSE. Later this evening an
MCS should evolve with a bowing segment and damaging winds possible
across southwest Nebraska by mid evening. Farther east across north
central and central Nebraska, thunderstorm development will be
possible as well, but the most widespread activity will be across
western Nebraska closer to the shortwave aloft.

Expecting that an outflow boundary will be pushed well south of the
area Wednesday by tonight's MCS. This could limit the thunderstorm
potential some Wednesday afternoon. The most likely scenario will be
for development in the upslope favored areas of the Nebraska
panhandle, western South Dakota and eastern Wyoming during the late
afternoon. Shear supports some of these being severe. Other storms
aided by a shortwave aloft may form across southern South Dakota by
late afternoon as well, these could track into northern nebraska by
Wednesday evening.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 304 PM CDT Tue Jun 28 2016

Mid term: Wednesday night through Friday: In the mid range,
thunderstorm chances are the main forecast concerns. For Wednesday
night, the shortwave currently over northwestern Arizona, will
rotate around the western periphery of the upper level high and will
cross northern Colorado on Wednesday. At the same time, a second
disturbance will track southeast from Montana and will approach the
western CWA Weds afternoon. The surface focus for thunderstorm
initiation will be somewhat in doubt though and will be dependent on
the strength and location of thunderstorms tonight and where the
boundaries lie down on Wednesday. There is some disagreement with
the GFS and NAM solutions this am on where the surface focus will
lie. The NAM has this boundary well south of the forecast area Weds,
which would favor location west and south of the forecast area for
the bulk of convection Weds night. In fact, the NAM this morning
lifts the Montana shortwave into northeastern Nebraska Weds night
and focuses the bulk of convection there while leaving the west dry.
The GFS soln is not as aggressive pushing the boundary west and south
and is preferred attm. That being said, have placed my highest pops
in the west and north for Weds night. On Thursday a reinforcing shot
of surface high pressure will build south into the Dakotas and
eastern Nebraska. This will keep the surface boundary locked down
across Kansas. Winds will be from the east on Thursday leading to
highs in the upper 70s to near 80. With the surface boundary well
south and west of the forecast area, precipitation chances will be
most favored in the south and west with dry conds expected in the
northeastern CWA. For Friday, the surface high will lift east into
Minnesota, switching the winds to the southeast, which will allow
the frontal boundary to lift north and east into the panhandle and
northeastern Colorado. Thunderstorm chances will expand east into
the remainder of the CWA for Friday/Friday Night as the frontal
boundary lifts onto the high plains of western Nebraska.

Long term: Saturday through Tuesday: A low amplitude pattern will
continue across the central CONUS through the weekend into next
week. This will facilitate an active weather pattern with periods of
showers and thunderstorms continuing. With the downstream pattern
becoming more zonal next week, warmer air will push into the region
from the swrn CONUS. This will allow highs to reach back into the
upper 80s lower 90s after highs in the lower to mid 80s this
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 635 PM CDT Tue Jun 28 2016

Thunderstorms and severe weather should be numerous tonight along
and west of Valentine through Broken Bow. The forecast follows the
HRRR model which is the fastest and suggests storm activity could
be clear of the area by 10z. VFR is expected all areas thereafter
through 21z. Isolated thunderstorms are possible across northern
Nebrasksa west of Valentine from 21z onward.

&&

.HYDROLOGY...
Issued at 304 PM CDT Tue Jun 28 2016

Minor flooding is occurring along the North Platte river
at Lewellen and a flood warning was issued earlier today. Minor
flooding is forecast to continue for the next 48 hours at Lewellen.
River levels along the North Platte river at North Platte will
remain elevated through the weekend. However, at this time, no
flooding is expected along the North Platte river at North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 28, 11:58 AM MDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1258 PM CDT TUE JUN 28 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-291800-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1258 PM CDT TUE JUN 28 2016 /1158 AM MDT TUE JUN 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEST OF A VALENTINE TO
BROKEN BOW LINE LATE THIS AFTERNOON AND WILL PERSIST INTO THE
EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS
NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE...ALONG AND NORTHWEST
OF A LINE FROM MERRIMAN TO OSHKOSH.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER WESTERN
NEBRASKA THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS WESTERN NEBRASKA AND
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 28, 5:25 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             8 NNW GORDON            42.91N 102.26W
06/28/2016  M1.00 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 28, 5:49 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     1 WNW HAY SPRINGS       42.69N 102.71W
06/28/2016  E65 MPH          SHERIDAN           NE   PUBLIC

            ESTIMATED WIND SPEEDS OF BETWEEN 60 AND 70 MPH

&&

MOLDAN
Local storm report, Jun 28, 6:16 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     12 S RUSHVILLE          42.54N 102.47W
06/28/2016  E65 MPH          SHERIDAN           NE   PUBLIC

            WINDS WERE ESTIMATED BETWEEN 60 TO 70 MPH.

&&

MOLDAN
Local storm report, Jun 28, 6:42 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TORNADO          8 NNW HYANNIS           42.11N 101.82W
06/28/2016                   CHERRY             NE   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS A TORNADO NORTH OF HYANNIS

&&

MOLDAN
Local storm report, Jun 28, 6:43 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TORNADO          15 N ASHBY              42.24N 101.93W
06/28/2016                   CHERRY             NE   STORM CHASER

            VISIBLE 15 TO 20 MILES NORTH OF ASHBY. REPORT RELAYED BY
            DISPATCH.

&&

CCOLE
Special weather statement, Jun 28, 6:46 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
746 PM CDT TUE JUN 28 2016

NEZ008-290115-
BROWN NE-
746 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWN COUNTY UNTIL 815 PM
CDT...

AT 746 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF JOHNSTOWN...OR 9 MILES SOUTHWEST OF AINSWORTH...MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOFELD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4250 10007 4254 9998 4237 9974 4226 10002
TIME...MOT...LOC 0046Z 330DEG 12KT 4246 10000

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:08 PM MDTTornado WarningLBFSheridan20 min
Jun 28, 6:24 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan51 min
Jun 28, 6:41 PM MDTTornado Warning Tornado observedLBFGrant34 min
Jun 28, 6:46 PM MDTSpecial Weather StatementLBFBrown29 min
Jun 28, 6:49 PM MDTSevere Thunderstorm WarningLBFBrown26 min
Jun 28, 7:20 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson40 min
Jun 28, 7:28 PM MDTSevere Thunderstorm WarningLBFCherry32 min
Jun 28, 7:38 PM MDTSevere Thunderstorm WarningLBFBrown37 min
Jun 28, 7:49 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 7:55 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson50 min
Jun 28, 7:57 PM MDTSpecial Weather StatementLBFBrown33 min
Jun 28, 8:04 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins26 min
Jun 28, 8:07 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha23 min
Jun 28, 8:25 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Logan, McPherson35 min
Jun 28, 8:26 PM MDTSpecial Weather StatementLBFBlaine49 min
Jun 28, 8:27 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins33 min
Jun 28, 8:35 PM MDTSpecial Weather StatementLBFBrown40 min
Jun 28, 8:43 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Logan, Loup, Rock and 1 more47 min
Jun 28, 8:56 PM MDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Lincoln, Perkins64 min
Jun 28, 8:59 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan46 min
Jun 28, 9:15 PM MDTSevere Thunderstorm WarningLBFCuster60 min
Jun 28, 9:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup46 min
Jun 28, 9:34 PM MDTSpecial Weather StatementLBFHolt41 min
Jun 28, 9:34 PM MDTSevere Thunderstorm WarningLBFFrontier41 min
Jun 28, 9:43 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln32 min
Jun 28, 10:14 PM MDTSevere Thunderstorm WarningLBFCuster30 min
Jun 28, 10:15 PM MDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 28, 10:17 PM MDTSpecial Weather StatementLBFGarfield43 min
Jun 28, 10:54 PM MDTSpecial Weather StatementLBFWheeler36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.